Alert archive / Maine / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 59, NWS Gray, ME
NWS Gray, ME issued this severe thunderstorm warning at Jun 16, 2011, 3:37 PM EDT for Kennebec County, Maine. It was in force for 53 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 16, 2011, 3:37 PM EDT (19:37 UTC)
- Expired
- Jun 16, 2011, 4:30 PM EDT
- In force
- 53 min
- Issued by
- NWS Gray, ME
- Area
- Storm-based polygon
County Kennebec County, ME
The radar
The Portland,ME radar (KGYX), 70 km from the middle of the area, began a volume at 19:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 16, 3:39 PM EDT | HAIL 1.25 | Belgrade, ME | |
| Jun 16, 3:58 PM EDT | HAIL 1 | 3 Wnw Vassalboro, ME | |
| Jun 16, 4:00 PM EDT | HAIL 0.7 | 1 W Sidney, ME | THUMB NAIL SIZE HAIL. NO SIGNIFICANT WINDS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Gray, ME (KGYX), launched 12:00Z, 7.6 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 48 J/kg
- Mixed-layer CIN
- -170 J/kg
- Mixed-layer LCL
- 1921 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 28 m²/s²
- 0-3 km storm-relative helicity
- 65 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
657
WUUS51 KGYX 161937
SVRGYX
MEC011-162030-
/O.NEW.KGYX.SV.W.0059.110616T1937Z-110616T2030Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GRAY ME
337 PM EDT THU JUN 16 2011
THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL KENNEBEC COUNTY IN SOUTH CENTRAL MAINE...
* UNTIL 430 PM EDT...
* AT 333 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
BELGRADE...OR 7 MILES SOUTHWEST OF OAKLAND...AND MOVING SOUTHEAST
AT 15 MPH.
* SOME LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
BELGRADE...AUGUSTA AND HALLOWELL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...1-877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 4424 6981 4450 6995 4458 6975 4442 6949
4437 6949
TIME...MOT...LOC 1938Z 327DEG 13KT 4447 6983
$$
KIMBLE3 follow-up statements
781
WWUS51 KGYX 161948
SVSGYX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
348 PM EDT THU JUN 16 2011
MEC011-162030-
/O.CON.KGYX.SV.W.0059.000000T0000Z-110616T2030Z/
KENNEBEC ME-
348 PM EDT THU JUN 16 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR CENTRAL KENNEBEC COUNTY...
AT 346 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR BELGRADE...OR 8 MILES SOUTHWEST OF OAKLAND...MOVING
SOUTHEAST AT 15 MPH.
SOME LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
VASSALBORO...SIDNEY...AUGUSTA AND HALLOWELL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HAIL UP TO 1.00 INCHES IN DIAMETER WAS REPORTED NEAR ROME WITH THIS
STORM. IF YOU ARE IN THE PATH OF THE STORM...TAKE IMMEDIATE ACTION
TO PROTECT LIFE AND PROPERTY.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...1-877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 4439 6989 4447 6990 4453 6971 4437 6949
4424 6981
TIME...MOT...LOC 1948Z 329DEG 14KT 4444 6980
$$
KIMBLE816
WWUS51 KGYX 162000
SVSGYX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
400 PM EDT THU JUN 16 2011
MEC011-162030-
/O.CON.KGYX.SV.W.0059.000000T0000Z-110616T2030Z/
KENNEBEC ME-
400 PM EDT THU JUN 16 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR CENTRAL KENNEBEC COUNTY...
AT 358 PM EDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR SIDNEY...OR 7 MILES
NORTH OF AUGUSTA...MOVING SOUTHEAST AT 15 MPH.
SOME LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SIDNEY
AND AUGUSTA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HAIL UP TO 1.00 INCHES IN DIAMETER HAS BEEN REPORTED IN SIDNEY WITH
THIS STORM. IF YOU ARE IN THE PATH OF THE STORM...TAKE IMMEDIATE
ACTION TO PROTECT LIFE AND PROPERTY.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...1-877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 4437 6983 4444 6984 4450 6974 4438 6950
4437 6949 4426 6975
TIME...MOT...LOC 2000Z 323DEG 15KT 4440 6974
$$
KIMBLE755
WWUS51 KGYX 162009
SVSGYX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
409 PM EDT THU JUN 16 2011
MEC011-162030-
/O.CON.KGYX.SV.W.0059.000000T0000Z-110616T2030Z/
KENNEBEC ME-
409 PM EDT THU JUN 16 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR CENTRAL KENNEBEC COUNTY...
AT 407 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING 60 MPH WINDS.
THIS STORM WAS LOCATED NEAR SIDNEY...MOVING SOUTHEAST AT 15 MPH.
THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF KENNEBEC COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...1-877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 4427 6973 4440 6981 4446 6965 4440 6953
4437 6949 4437 6950
TIME...MOT...LOC 2009Z 323DEG 15KT 4437 6971
$$
KIMBLEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 2:40 PM EDT, 57 minutes earlier.
Area forecast discussion, Jun 16, 2:40 PM EDT, 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAY ME 240 PM EDT THU JUN 16 2011 .SYNOPSIS... HIGH PRESSURE WILL SHIFT OFFSHORE THIS EVENING AND A WEAK TROUGH OF LOW PRESSURE WILL CROSS THE REGION. A BROAD AREA OF WEAK LOW PRESSURE WILL APPROACH FROM THE WEST ON FRIDAY AND WILL MOVE THROUGH THE REGION ON SATURDAY. HIGH PRESSURE WILL BUILD IN FROM THE WEST ON SUNDAY AND WILL CREST OVER THE AREA ON MONDAY. A WARM FRONT WILL PUSH INTO NEW ENGLAND FROM THE SOUTHWEST MONDAY NIGHT AND TUESDAY. A COLD FRONT WILL APPROACH FROM THE WEST ON WEDNESDAY. && .NEAR TERM /THROUGH TONIGHT/... WILL CONTINUE WITH SCATTERED SHOWERS AND THUNDERSTORMS ACROSS THE FORECAST AREA FOR THE REST OF THIS AFTERNOON AND EARLY EVENING. CAPES NOW RUNNING UP TO 2000 J/KG ACROSS SOUTHERN INTERIOR MAINE AND EXTREME SOUTHEAST INTERIOR NEW HAMPSHIRE...WITH LIS RUNNING AROUND -6. SHEAR IS MINIMAL...HOWEVER LOW FREEZING AND WET BULB ZERO LEVELS MAY ALLOW FOR ISOLD HAIL (AND WIND) REPORTS THROUGH SUNSET. NICE BOUNDARY SHAPING UP OVER EASTERN YORK...EASTERN CUMBERLAND...AND EASTERN ANDROSCOGGIN COUNTIES. IN THIS AREA...COOLER MARINE AIR IS COLLIDING WITH WARMER...ALBIET DRIER AIR TO THE WEST. THIS FEATURE WILL ALSO FOCUS IN THE AID OF STRONG THUNDERSTORMS TODAY. OTHERWISE...PATCHY VALLEY FOG. USED A BLEND OF GUIDANCE FOR OVERNIGHT LOWS. && .SHORT TERM /FRIDAY THROUGH FRIDAY NIGHT/... CLOUDS INCREASE AS CUT-OFF UPPER LOW APPROACHES FROM THE WEST FRIDAY MORNING. POPS INCREASE DURING THE DAY AS MOIST ONSHORE FLOW DEVELOPS. SCATTERED SHOWERS WILL BECOME MORE AND MORE LIKELY BY LATER IN THE AFTERNOON...ALONG WITH A COUPLE STRAY THUNDERSTORMS. PATCHY DRIZZLE AND FOG MAY DEVELOP FRIDAY NIGHT. THE GREATEST CHANCE FOR THESE DAMP CONDITIONS...ALONG WITH COOLER/RAW TEMPS WILL BE ALONG THE COASTLINE. && .LONG TERM /SATURDAY THROUGH THURSDAY/... TROF AND COLD FRONT MOVES ACROSS THE REGION AND EXITS BY LATE SATURDAY...IN ADVANCE SCATTERED SHOWERS WILL CONTINUE THROUGH THE FIRST HALF OF SATURDAY. BY SATURDAY NIGHT MUCH DRIER COOLER CANADIAN AIR MASS MOVES ACROSS THE REGION. HIGH PRESSURE SITS OVER THE REGION FOR SUNDAY AND MONDAY WITH SUNNY SKIES AND COMFORTABLE TEMPERATURES. THE CENTER OF HIGH PRESSURE WILL BEGIN MOVING OFFHSORE BY LATE TUESDAY ALLOWING A RETURN WARM MOIST SOUTHWEST FLOW TO DEVELOP. BY TUESDAY NIGHT AN APPROACHING COLD FRONT THAT MAY STALL OVER THE REGION WILL ALLOW SCATTERED SHOWERS TO DEVELOP AND CONTINUE INTO WEDNESDAY AND THURSDAY. STAYED CLOSE TO GMOS TEMPERATURES OVERALL. && .AVIATION /18Z THURSDAY THROUGH TUESDAY/... SHORT TERM...MAINLY VFR...HOWEVER THERE WILL BE BRIEF CONDITIONS IN LIFR CATEGORIES THIS EVENING UNDER ANY LEFTOVER SHOWERS/STORMS. PATCHY IFR OVERNIGHT IN VALLEY FOG...FOLLOWED BY LOWERING CIGS ONCE AGAIN LATE FRIDAY AND FRIDAY NIGHT IN SHOWERS...PATCHY DRIZZLE IN FOG. LONG TERM...MVFR CONDITIONS SATURDAY MORNING IMPROVING TO VFR BY LATE SATURDAY AS DRIER AIR MOVES IN FROM THE WEST. VFR CONDITIONS FOR SUNDAY AND MONDAY. && .MARINE... SHORT TERM... WINDS/SEAS WILL BE INCREASING FRIDAY. RIGHT NOW IT APPEARS THERE WILL BE BORDERLINE SCA CONDS OVER THE OUTER WATERS...BUT UNSURE IF WE WILL REACH SCA LEVELS AT THIS TIME. LONG TERM...SOUTHERLY FLOW BECOMES WEST TO SOUTHWEST BY LATE SATURDAY AS COLD FRONT MOVES ACROSS THE WATERS. A LIGHT WEST TO NORTHWEST FLOW EXPECTED FOR SUNDAY INTO MONDAY. WINDS AND SEAS TO REMAIN BLOW SCA CONDITIONS. && .GYX WATCHES/WARNINGS/ADVISORIES... ME...NONE. NH...NONE. MARINE...NONE. && JC
Hazardous weather outlook, Jun 16, 9:27 AM EDT, 6 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAY ME 927 AM EDT THU JUN 16 2011 MEZ007>009-012>014-018>028-NHZ001>010-013-014-171330- NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD- SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK- INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO- COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO- NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL- SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP- STRAFFORD-INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM- 927 AM EDT THU JUN 16 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE. .DAY ONE...TODAY AND TONIGHT. A FEW SHOWERS AND STORMS WILL DEVELOP MAINLY ACROSS WESTERN MAINE TODAY. ISOLATED STORMS MAY PRODUCE GUSTY WINDS AND SMALL HAIL LATER THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. ANZ150>154-171330- STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 927 AM EDT THU JUN 16 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED.
In the hours before
Local storm report, Jun 16, 3:07 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
307 PM EDT THU JUN 16 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0307 PM HAIL RANDOLPH 44.23N 69.76W
06/16/2011 E0.70 INCH KENNEBEC ME TRAINED SPOTTER
&&
EVENT NUMBER GYX1100170
KMSpecial weather statement, Jun 16, 3:07 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
307 PM EDT THU JUN 16 2011
MEZ019-020-161930-
ANDROSCOGGIN-INTERIOR CUMBERLAND-
307 PM EDT THU JUN 16 2011
...STRONG THUNDERSTORMS WILL IMPACT ANDROSCOGGIN COUNTY AND
CUMBERLAND COUNTY THROUGH 330 PM EDT...
AT 307 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER POLAND...OR ABOUT 5 MILES SOUTH OF
MECHANIC FALLS...MOVING SOUTHEAST AT 15 MPH. THIS STRONG THUNDERSTORM
WILL AFFECT AREAS IN AND AROUND POLAND...RANGE PONDS STATE PARK AND
NEW GLOUCESTER THROUGH 330 PM EDT.
HAIL UP TO THREE QUARTER INCH IN DIAMETER...HEAVY DOWNPOURS...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED.
LAT...LON 4390 7024 4401 7051 4404 7049 4403 7047
4405 7048 4410 7044 4404 7014
KIMBLELocal storm report, Jun 16, 3:25 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
325 PM EDT THU JUN 16 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0323 PM HAIL 1 W STANDISH 43.74N 70.57W
06/16/2011 E0.50 INCH CUMBERLAND ME PUBLIC
&&
EVENT NUMBER GYX1100171
KMLocal storm report, Jun 16, 3:26 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
326 PM EDT THU JUN 16 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM HAIL ROME 44.59N 69.87W
06/16/2011 E1.00 INCH KENNEBEC ME PUBLIC
&&
EVENT NUMBER GYX1100172
KMLocal storm report, Jun 16, 3:34 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
334 PM EDT THU JUN 16 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0333 PM HAIL 1 SE SEBAGO LAKE STATE 43.91N 70.57W
06/16/2011 E0.70 INCH CUMBERLAND ME PUBLIC
HAIL COATED YARD
&&
EVENT NUMBER GYX1100173
KMLocal storm report, Jun 16, 3:35 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
335 PM EDT THU JUN 16 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0322 PM HAIL 3 SSW ROME 44.54N 69.89W
06/16/2011 E1.00 INCH KENNEBEC ME TRAINED SPOTTER
&&
EVENT NUMBER GYX1100174
KIMBLEThe office that day
Everything else NWS Gray, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 1:46 PM EDT | Special Weather Statement | GYX | Franklin | 29 min |
| Jun 16, 1:51 PM EDT | Special Weather Statement | GYX | Cumberland | 39 min |
| Jun 16, 2:16 PM EDT | Special Weather Statement | GYX | Franklin | 29 min |
| Jun 16, 2:21 PM EDT | Special Weather Statement | GYX | Somerset | 24 min |
| Jun 16, 2:26 PM EDT | Severe Thunderstorm Warning | GYX | Cumberland, York | 49 min |
| Jun 16, 2:46 PM EDT | Special Weather Statement | GYX | Kennebec | 44 min |
| Jun 16, 2:56 PM EDT | Severe Thunderstorm Warning | GYX | Franklin, Kennebec, Somerset | 49 min |
| Jun 16, 3:07 PM EDT | Special Weather Statement | GYX | Androscoggin | 23 min |
| Jun 16, 3:18 PM EDT | Areal Flood Advisory | GYX | Somerset | 36 min |
| Jun 16, 4:57 PM EDT | Special Weather Statement | GYX | Kennebec | 33 min |
Nearby
Severe Thunderstorm Warnings in Maine, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.